MAUDE Adverse Event Report: PRESIDIO 10 CERE 6MMX26CM; NEUROVASCULAR EMBOLIZATION DEVICE

PRESIDIO 10 CERE 6MMX26CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number PC4100626-30
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This initial mdr will be the only report submitted for this.Several attempts were made to obtain additional information; however, a response was not received.Therefore, further patient and procedural information is unavailable.(b)(4).The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a presidio 10 coil (pc410062630/s10208) was used during a procedure when the coil could not be detached.The physician withdrew the coil and used another to complete the procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
(b)(4).This final mdr will be the only report submitted for mfr report #2954740-2017-00502.Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This follow-up mdr will be the only report submitted for mfr report #2954740-2017-00502.Additional information received on december 21, 2017.(b)(6).

Brand Name
PRESIDIO 10 CERE 6MMX26CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
MDR Report Key7089098
Report Number2954740-2017-00502
Device Sequence Number11179855
Product Code HCG
UDI-Device Identifier00878528003021
UDI-Public(01)00878528003021(17)210331(10)S10208
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberPC4100626-30
Device Catalogue NumberPC410062630
Device Lot NumberS10208
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer12/21/2017
01/22/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date01/19/2018
02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1